# SDR 07FDEA00638

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 10R (XORS 760), APPROX. 13" LENGTH ON RIGHT WING TANK, DURING HFEC INSPECTION.  (SUPPLEMENTAL 23 MARCH 07) CRACK AT STRINGER END 10R (XORS 760) ON RIGHT HAND WING TANK SLOTTED OUT AND ANGLE REPAIR   CARRIED OUT AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
